The law of large numbers for moving averages of independent random variables
Matematičeskie zametki, Tome 42 (1987) no. 1, pp. 124-131
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1987_42_1_a13,
author = {V. F. Gaposhkin},
title = {The law of large numbers for moving averages of independent random variables},
journal = {Matemati\v{c}eskie zametki},
pages = {124--131},
year = {1987},
volume = {42},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1987_42_1_a13/}
}
V. F. Gaposhkin. The law of large numbers for moving averages of independent random variables. Matematičeskie zametki, Tome 42 (1987) no. 1, pp. 124-131. http://geodesic.mathdoc.fr/item/MZM_1987_42_1_a13/